# SDR 98ZZZX460

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N677PC
- Make and model: Cessna P210N
- Aircraft serial: P21000677
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Shell
- Part number: 12416307
- Condition: Deformed
- Location: Lt Mlg
- Part time: 814 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN GEAR EXTENDED, LT MAIN GREEN FAILED TO LIGHT.  EMERGENCY GEAR EXTENSION USED TO LOCK GEAR DOWN.  INSPECTION REVEALED INTERIOR OF DOWNLOCK SHELL LT SIDE PEELED BACK AND FOLDED OVER PREVENTING FULL TRAVEL OF LEG AND STOPPING OVER CENTER LOCK FROM ENGAGING.  SUSPECT CAUSE IS RUBBER COMPOSITE INSERT IS OLD AND BRITTLE CAUSING DELAMINATION.  THIS IS SECOND CESSNA 210 SERIES WITH IDENTICAL PROBLEM IN 1 MONTH.
